# SDR FDEA200908183038

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 440, STR 18L CORRODED. REMOVED STR, FABED NEW STR ON MAE TRAV NR T9/799070, INSTALLED STR REPAIR IAW SRM 51-40-02, AT STA 400-440, S18L, CATEGORY "A". MAJOR REPAIR.
